top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Beechams All In One Tablets 16

Product code: 2881316
  • General Sales List Medicine
£3.60
(incl VAT)
Beechams All In One Tablets 16 is a non-drowsy treatment for headache, blocked nose, sore throat and a chesty cough.
  • 16 tablets.
  • Non-drowsy.
  • Contains Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg.
Beechams All In One Tablets also contain a decongestant to relieve catarrh and help unblock your nose and sinuses and an expectorant to relieve chesty coughs.

Dosage:
Adults and children aged 12 years over2 tablets every 4 hour as necessary. Do not take more than 8 tablets in 24 hours.


Precautions:
Immediate advise should be sought in the event of an overdose.
Do not take with other decongestant or cold products.
Do not take with any other paracetamol-containing products.

Consult your doctor:
before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine, or are pregnant, or suffer from chronic cough or asthma.

Ingredients:
Paracetamol, Guaifenesin, Phenylephrine Hydrochloride, Lactose, Microcrystalline Cellulose, Maize Starch, Stearic Acid, Colloidal Anhydrous Silica, Purified Talc, Povidone, Potassium Sorbate (E202), Hypromellose, Titanium Dioxide (E171) and Polyethylene Glycol.